Abilify is making me so hungry all the time and I've gained 7 lbs. in a little over a month. How can I deal with the hunger I almost constantly feel? And how can I lose the weight and keep it from coming back? I know weight gain can be a side effect but I need this medication I even paid over $600 for it!
Geez..I don't know..I take Luvox and haven't had any weight gain..it's only been 3 1/2 weeks but I really haven't had any side effects. I read sometimes it's a case of the medi is helping ... thus you're getting your appetite back..do you notice you're eating more or craving sweets or carbs? I would call your doctor if you keep gaining and see what he suggests. (although I've found I get better answers from those who actually take meds!). Try alittle more exercise and watch what you eat .. Or see about switching meds. I will say the Luvox has been very easy for me to take..I started gradually..25mg.. Going up 25 a week..tomorrow I'll go up to 100..I can tell quite a difference in my mood and my OCD is getting better. I do still have morning anxiety so I take .25-.50 xanax... I also notice I'm not overly interested in eating... Until my body screams for food. I do get antsy for a couple days when I raise my dose.. But it's manageable .. My docs goal is 200mg.. We'll see I'm hoping 100 will do it for awhile until my body starts to get "too" used to the luvox and then I'll raise it. I wish you luck!
Lennongurl when the side effects kick in does not mean the drug is working your going to get it one way or other most people within 1 to 3 days of starting,I would advice as far as weight eat more often but less amounts which is the way many of the diet plans help control your weight and at the same time drink a full glass of water before eating or even trying a glass of water and see if it helps hold off the hunger it takes several trys and you should get accustomed to it ..hope this helps some... your friend Chuck1957 medically retired pharmacy Techniecian Cpht oregon
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is the possible weight gain from low dose of abilify (2mg) from increased appetite or from the drug?
Posted 2 Jan 2012 • 2 answers
Posted 30 Oct 2013 • 30 answers
Posted 24 Jul 2014 • 2 answers
Posted 19 Oct 2014 • 4 answers
Posted 3 Nov 2014 • 2 answers